MAUDE Adverse Event Report: ESSENTIAL MEDICAL, INC. MANTA 18F; VASCULAR CLOSURE DEVICE

ESSENTIAL MEDICAL, INC. MANTA 18F; VASCULAR CLOSURE DEVICE
Catalog Number 2115
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code Obstruction/Occlusion (2422)
Date of Event 10/03/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that: "manta deployed per ifu in right femoral artery post evar procedure.Upon assessment of tibial and pedal pulses, pulses were absent on right foot.Ultrasound performed, flow to vessel was limited distal to manta closure device.Physician proceeded with cutdown to repair vessel; grafted vessel sutured in place.".
 
Additional Manufacturer Narrative
Qn# (b)(4).No return product evaluation could be completed as the device was not returned for investigation.A device lot history record review for lot number 73b2400749 manta 18f ce was performed and no relevant findings were identified.Case details were reviewed.Post-evar, an 18f manta was deployed in the right femoral artery for closure.Post-deployment tibial and pedal pulse assessment indicated no flow in the right foot.An ultrasound indicated limited flow distal to the manta access site.The physician chose to perform a cut-down, grafted the vessel, and sutured it in place.The root cause of occlusion requiring local surgical repair, could not be determined could not be determined from the available information.
 
Event or Problem Description
It was reported that: "manta deployed per ifu in right femoral artery post evar procedure.Upon assessment of tibial and pedal pulses, pulses were absent on right foot.Ultrasound performed, flow to vessel was limited distal to manta closure device.Physician proceeded with cutdown to repair vessel, grafted vessel sutured in place.".

Brand Name
MANTA 18F
Common Device Name
VASCULAR CLOSURE DEVICE
Manufacturer (Section D)
ESSENTIAL MEDICAL, INC.
exton
Manufacturer (Section G)
ESSENTIAL MEDICAL, INC.
260 sierra drive
exton
Manufacturer Contact
kevin don bosco
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key20459636
Report Number3010252479-2024-00171
Device Sequence Number20782064
Product Code MGB
UDI-Device Identifier10856279007304
UDI-Public(01)10856279007304(11)240220(17)250820(10)73B2400749(21)
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P180025
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/20/2025
Device Catalogue Number2115
Device Lot Number73B2400749
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/03/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/16/2024
Supplement Report FDA Received Date11/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/20/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED.; NOT REPORTED.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient SexUnknown
Patient Weight83 KG